# SDR AU980074

- Difficulty date: January 7, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Bag JETSTM3101
- Propeller: Rotol R333482F12
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire
- Condition: Broken
- Location: Landing Gear Ret
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(AUS) LANDING GEAR WIRING CONNECTED TO THE STEERING ISOLATION VALVE PLUG PULLED OUT AND SHORTED OUT.
